# SDR DALA2024031903455

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 76,938 hours, 9,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 R3 DOOR ASSIST BOTTLE PRESSURE IN YELLOW. CORRECTIVE ACTION: SERVICED DOOR DAMPER PER A330 AMM 52-10. (5538051)
